# SDR M8XA9800002

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2760 · Drag Control System
- Part: Indication
- Condition: Malfunctioned
- Location: Spoiler Syst
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTED THAT THEY RECEIVED NO VISUAL EICAS INDICATION THAT THE GROUND SPOILERS WERE ARMED AFTER THE CONDITION LEVERS WERE ADVANCED TO THE TAKEOFF POSITION.  CREW ELECTED TO ABORT TAKEOFF AND RETURN TO THE GATE.  CONTRACT MAINTENANCE PERFORMED GROUND SPOILER INHIBITION-FUNCTION TEST IAW DO328 MM 27-61-00, NO DEFECTS NOTED.
